# SDR SWAA2015030237009

- Difficulty date: February 4, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6947542
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD NO STEP PANEL INBD ATTACH ANGLE CRACKED AT AFT END.  R & R ANGLE IAW SRM & DWG.
